# SDR TWYA011412

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N208SG
- Make and model: Cessna 208B
- Aircraft serial: 208B0894
- Aircraft time: 7,017 hours, 7,458 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,749 hours, 6,849 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: B4024554
- Condition: Separated
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE PILOTS NOTICED SOMETHING BLACK COME OFF THE PROP. THEY EXPERIENCED VIBRATION IN THE ENGINE.  TURNED BACK FOR SJU AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT ONE OF THE PROP DEICE BOOTS HAD COME OFF THE PROP.  THE AIRCRAFTS PROP WAS REMOVED AND A SERVICEABLE PROP WAS INSTALLED.
